# SDR 20010412CW008

- Difficulty date: January 11, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Aircraft: N32138
- Make and model: Piper PA-28-235
- Aircraft serial: 287510014
- Engine: Lyc O540*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARRY THROUGH SPAR AND BAGGAGE DOOR FRAME AND OPPOSITE SIDE ARE RUSTING AND CORRODING AND STEEL FITTINGS UNDER BAGGAGE COMPARTMENT FLOOR.   PN 62488-00  PN  62448-01  PN  62618-00  PN 62619-00  PN 62529-00  PN  65383-00.
